I am a 40-year-old female and I was taking the tablet Flunil 80 and Clonil 75 four times a day which is 300 mg. At this high dose, I am feeling relapse and struggling with anxiety and fear. Recently I have been promoted to a higher post that requires alertness and fast decision-making at work due to which I reduced my dose. Initially, I got relief from OC symptoms. I am taking the tablet Flunil 40 only to achieve alertness in my work so that I commit lesser mistakes in work. I am a medical professional and have several responsibilities which I cannot deny handling. I am in charge of my unit. I fear that OC relapse in lower doses. I am unable to handle my duties. Kindly help and suggest what should I do. I want to be alert at work and medicines make me drowsy. But I fear relapse too. What should I do?
I have read your query and am sorry for such discomfort. You are taking the maximum dose of both medications and yet there is a relapse of the obsessive-compulsive symptoms. I would sincerely suggest you ask your treating psychiatrist as the treating psychiatrist would be knowing your medical condition better for new medication in the treatment or change in the medication or to include other treatment modalities. Also do not adjust the medication dose on your own.
Was this answer helpful?
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. like the following details.
Did you take any x-ray?
Have you tried physiotherapy?
Was the MRI with or without contrast?
Do you feel missed heartbeats when you feel drowsy?
Do you get sweaty or get a sinking feeling? Read full
.. is a type of psychiatric issue caused to an imbalance of neurotransmitters in the brain. Neurotransmitters like dopamine and serotonin control our mood, thoughts, and behavior. The imbalance of these neurotransmitters can be balanced through medicine a Read full
.. issues are a taboo these days. But, in my opinion you should continue with your medications according to the way it is responding in your body.
If the above medications are working well for you by keeping your mood pleasant and the interpersonal r Read full
Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.